# SDR 0003243231

- Difficulty date: August 28, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 27,346 hours, 11,953 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Rt Mlg Ww
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT 60 KNOTS RECEIVED ''HYD Y RSVR LO LVL'' MESSAGE.  ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE SECURED LOOSE PARKING BRAKE PRESSURE RETURN LINE AT MANIFOLD WITH HP TRANSMITTER.  LEAD CHECKED OK.
